# SDR YENA20160918810

- Difficulty date: September 18, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 53,119 hours, 18,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT Y1292 FRAME 66+2 AT AFT GALLEY AREA.   CORROSION WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-41-15 FIG 001 ( SHEET 1) FLOOR SUPPORT REPLACED IAW 51 -72 - 11, AND DWG D53472815.
